# SDR REXA2013021200104

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 18,446 hours, 15,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT FS 589 TO FS 605 AT LBL2 8 CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 53-00-43.
